Google Scholar: cites
Finite dimensional rings of quotients
Hutson, H. L.

Data: 1993
Resum: In this paper we characterize commutative rings with finite dimensional classical ring of quotients. To illustrate the diversity of behavior of these rings we examine the case of local rings and FPF rings. Our results extend earlier work on rings with zerodimensional rings of quotients.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 239-243, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37769
DOI: 10.5565/PUBLMAT_37193_16


5 p, 118.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2021-09-20



   Favorit i Compartir